# SDR A6WA200940579

- Difficulty date: September 2, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 23,552 hours, 20,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FLOOR SILL LANDING PLATE CRACKED AT FS 589.00 RIVET HOLE.  GARGO DOOR FLOOR SILL LANDING PLATE REPAIRED AT FS 589.00 RIVET HOLE IAW REO 601R-53-61-433 REV NC.  (K)
